Holomorphic curves in exploded manifolds: Compactness

Brett Parker

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

This paper establishes compactness results for the moduli stack of holomorphic curves in suitable exploded manifolds. This together with [14] and [13] allows the definition of Gromov-Witten invariants of these exploded manifolds.

Original languageEnglish
Pages (from-to)377-457
Number of pages81
JournalAdvances in Mathematics
Volume283
DOIs
Publication statusPublished - 1 Oct 2015
Externally publishedYes

Keywords

  • Exploded manifolds
  • Gromov compactness
  • Holomorphic curves

Cite this